MAUDE Adverse Event Report: ABBOTT MEDICAL LEAD ANCHOR, BUTTERFLY; ACCESSORY

ABBOTT MEDICAL LEAD ANCHOR, BUTTERFLY; ACCESSORY
Model Number 1105
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .
 
Event or Problem Description
It was reported that during a system explant procedure on (b)(6) 2021 [related manufacturer reference numbers: 3006705815-2021-05318 & 3006705815-2021-05317], the physician was unable to find a butterfly anchor that had been implanted and decided to not waste time looking for it; therefore, a butterfly anchor remains implanted.

Brand Name
LEAD ANCHOR, BUTTERFLY
Common Device Name
ACCESSORY
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12724314
Report Number1627487-2021-17947
Device Sequence Number4028693
Product Code LGW
UDI-Device Identifier05414734400046
UDI-Public05414734400046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1105
Device Catalogue Number1105
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient Weight54